# SDR DLL15970257

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Frame
- Part number: 1503621
- Condition: Cracked
- Location: Aft Press Dome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT P-DOME ZEE FRAME WAS DISCOVERED CRACKED AT STR 33 DUE TO CORROSION.  THIS ER/A GIVES AUTHORIZATION TO MTC TO SPLICE IN A NEW SECTION OF ZEE FRAME FROM THE EXISTING FACTORY SPLICE AT STR 29 TO STR 37.  THE FRAME IS MADE FROM .050 THICK 7178-T6 AL SHEET.
